# SDR CA110110011

- Difficulty date: January 7, 2011
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Bombdr BD7001A10
- Aircraft time: 13 hours
- Engine: Rroyce BR700710A220
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: O-Ring
- Part number: NAS1611245
- Condition: Pinched
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON PERFORMING UNSCHEDULED MAINTENANCE IN THE FORWARD NOSE SECTION OF THE AIRCRAFT (LT SIDE), ACCESSIBLE THROUGH PANEL 131AL, A TECHNICIAN SAW GREASE COMING OUT OF THE NOSE LANDING GEAR SHOCK - STRUT BEARING CAP (LT CAP).  GREASE IN THAT AREA IS POTENTIALLY DANGEROUS BECAUSE FOUR OXYGEN BOTTLES ARE ALSO LOCATED IN THE SAME AREA.  INVESTIGATION REVEALED THAT CAP PN: GC317-0055-1 WAS IMPROPERLY INSTALLED WITH O-RING PN: NAS1611-245, O-RING FOUND PINCHED, ALLOWING GREASE TO INGRESS INTO PRESSURIZED AREA.  O-RING WAS REPLACED, CAP REINSTALLED PER PROPER AMM PROCEDURE. LUBRICATION OF THE NLG SHOCK STRUT BEARING WAS DONE. CAP IS NOW HOLDING GREASE INSIDE CAVITY, THEREFORE, NO FURTHER ACTION IS REQUIRE.
